# SDR DHL2008764500

- Difficulty date: May 19, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK REF N/R 097599, RT I/B AFT FLAP LOWER SKIN WBL 203 CRACKED AT MOUNTING FITTING.  REPAIRED IAW B727 SRM 57-50-4 FIG 11, SPLICE 2024T3 .050 DIM 5.5 INCH BY 11 INCH PO NR 9006742.  FABBED FILLER 2024T3 .040 DIM 9 INCH BY 14 INCH PO NR 9006587.
